EconPapers    
Economics at your fingertips  
 

Delay‐Dependent H∞ Control for Descriptor Markovian Jump Systems with Time‐Varying Delay

Jinghao Li, Qingling Zhang, Ding Zhai and Yi Zhang

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: This paper is concerned with the delay‐dependent H∞ control problem for continuous‐time descriptor Markovian jump systems with time‐varying delay. By constructing various Lyapunov‐Krasovskii functionals for different subsystems, together with delay decomposition method, a new delay‐dependent bounded real lemma (BRL) is derived, under which descriptor Markovian jump time‐delay systems are regular, impulse‐free, and stochastically stable and satisfy a prescribed H∞ performance level. Since the reciprocally convex combination approach is adopted to estimate the upper bound of the integral terms, the BRL obtained in this paper is less conservative than some existing ones. Based on the proposed BRL, a sufficient condition for the existence of state feedback controller is provided. Finally, three numerical examples are provided to demonstrate the validity of the proposed methods.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/545636

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:545636

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:545636